# SDR HALA0300012

- Difficulty date: January 13, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 5910044402
- Condition: Corroded
- Location: Rt Wing Aileron
- Part time: 2,694 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - LEVEL 2 CORROSION ON RIGHT AILERON UNDER THE 9957571-23 RUBSTRIP IS BETWEEN XA 374.00 AND XA 382.125.  THE CORROSION AFFECTED THE 995757-34 DOUBLER AND 9957571-36 SKIN.  THESE 2 PARTS HAD 100 PERCENT CORROSION PENETRATION.  THE AILERON WAS REPLACED PER BOEING MM.  (M)
